UNIGE document Scientific Article
previous document  unige:11916  next document
add to browser collection
Title

Formality of the Chain Operad of Framed Little Disks

Author
Published in Letters in Mathematical Physics. 2010, vol. 93, no. 1, p. 29 - 35
Abstract We extend Tamarkin's formality of the little disk operad to the framed little disk operad.
Keywords Framed little disk operadBatalin–Vilkovisky algebraFormalityRibbon braid
Identifiers
Full text
Structures
Citation
(ISO format)
SEVERA, Pavol. Formality of the Chain Operad of Framed Little Disks. In: Letters in Mathematical Physics, 2010, vol. 93, n° 1, p. 29 - 35. https://archive-ouverte.unige.ch/unige:11916

196 hits

261 downloads

Update

Deposited on : 2010-09-27

Export document
Format :
Citation style :